# SDR SWAA2017030312297

- Difficulty date: February 9, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 63,012 hours, 36,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550216
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLOORBEAM UPPER TEE CRACKED AT BS 294.5, RBL 45.5.   REPAIRED THE FLOORBEAM IAW EA.
